MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Tissue Helix; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION Tissue Helix; Endoscopic Tissue Approximation Device
Model Number M00505460
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); Perforation (2001); Discomfort (2330)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a tissue helix was used during a procedure on (b)(6)2026.During the procedure, the helix had difficultly removing from the patients tissue about 5 to 7 times, taking an extra 1 to 2 minutes to untwist from the tissue.As a result, the physician used a new helix and continued the procedure.The second helix was also difficult to remove from the patient's tissue.The procedure was completed with the second helix.It is reported that as a result of this event, the patient experienced discomfort and pain, physician believes that the patient has a perforation, medical intervention was deemed necessary but uncertain what was done.No further information has been obtained despite good faith effort.This is the second of two tissue helixes used in the same procedure.
 
Additional Manufacturer Narrative
Block h6 imdrf code f2301 is being used to capture the reportable event of additional device required.Imdrf code a150207 is being used to capture the event of helix difficult to remove.Imdrf code e2114 is being used to capture the reportable event of perforation.

Brand Name
Tissue Helix
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50612702
Report Number3005099803-2026-03635
Device Sequence Number10743054
Product Code OCW
UDI-Device Identifier00191506060053
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505460
Device Catalogue NumberM00505460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown